MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRE; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION ACQUIRE; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number M00555580
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an acquire needle was used in the liver during an endoscopic ultrasound-guided liver biopsy performed on (b)(6) 2023.During the procedure, the needle did not extend.It was found that the needle was disengaged from the handle.Additionally, it was confirmed that the distal needle tip detached from the device, however the tip did not fall inside the patient.The procedure was completed using another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of needle distal tip detachment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of needle distal tip detachment.Block h11: the returned acquire eus fnb needle was analyzed, and visual inspection found no visible damages.A functional test found the needle was able to extend and retract as intended, and the tip was not detached.A video was provided by the customer that showed the device being tested outside the patient and the needle was not extending.The reported event "needle failure to extend" and "distal tip detachment of device or device component" was not confirmed.Since it was determined that the device did not have any visual issues/damages, the needle was able to extend and retract as intended, and did not show evidence of the alleged issue or any defect that could have contributed to the event reported, the reported issues will be classified as "no problem detected".

Brand Name
ACQUIRE
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key18094747
Report Number3005099803-2023-06113
Device Sequence Number6753986
Product Code ODG
UDI-Device Identifier08714729931829
UDI-Public08714729931829
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K160845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model NumberM00555580
Device Catalogue Number50277
Device Lot Number0029032103
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2023
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight52 KG